# SDR UALA2010011100118

- Difficulty date: January 9, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 34,048 hours, 13,280 cycles
- Engine: Iae V2522A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510003201U2
- Part serial: 251869
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG PLASTIC BURNING ODOR COMING FROM AFT GALLEY VENT ABOVE COFFEEMAKER.  SMELL IS NOT DEICE.  FOUND MALFUNCTION COFFEEMAKER. REPLACED BOTH AFT COFFEEMAKERS M41 AND M42.
